MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9433
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: medical device lot#: 22119051.Medical device expiration date: 02nov2025.Device manufacture date: 02nov2022.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd maxguard administration set with needleless y-site components were separating.There was no report of patient impact.The following information was provided by the initial reporter: issue: multiple reports of tubing coming apart at port/drip chamber.Two lots have been identified with the issue.
 
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.Device history record review for model mx9433 lot number 22099088 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16517872
Report Number9616066-2023-00382
Device Sequence Number11588581
Product Code FPA
UDI-Device Identifier50885403237780
UDI-Public(01)50885403237780
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/05/2025
Device Model NumberMX9433
Device Catalogue NumberMX9433
Device Lot Number22099088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown